# SDR DALA1214679202

- Difficulty date: February 19, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT CUSP WEB BETWEEN STA 1334 & 1364 CRACKED AT LIGHTNING HOLE OUTBD SIDE.  REMOVED DAMAGED SECTION OF CUSP WEB BTWN STA 1334 & 1364 IN REF MD90 SRM 51-30-02 FIG 6.  FABRICATED DOUBLER IN REF MD90 SRM 53-30-02.  INSTALLED DOUBLER REPAIR ON CUSP WEB IN REF WITH MD90 SRM 53-20-02 FIG 6 CONFIG 7001.
